# SDR UPS07849985

- Difficulty date: June 9, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 120 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 A-PIT STA 120 L31R, FRAME HAS CRACK EXTENDING PAST STOP DRILL.  STOP DRILLED CRACK AT FRAME STA 120 L31R IAW SRM 53-02-00-0.  FABRICATED AND INSTALLED REPAIR ANGLE AT STA 120 FRAME L31R IAW SRM EO DC8-5320-6176-C.
